Theoretical and Mathematical Physics

, Volume 17, Issue 2, pp 1082–1088

Simple proof of the Bogolyubov - Parasyuk theorem

  • S. A. Anikin
  • O. I. Zav'yalov
  • M. K. Polivanov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • S. A. Anikin
  • O. I. Zav'yalov
  • M. K. Polivanov

There are no affiliations available

Personalised recommendations